Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 107-112
http://dx.doi.org/10.1155/S0161171289000141

On α-convex functions of order β of Ruscheweyh type

Institute of Mathematics, Academia Sinica, Nankang. Taipei., Taiwan, China

Received 15 May 1986; Revised 13 February 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-Po Chen and Lh-Ren Lan, “On -convex functions of order of Ruscheweyh type,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 107-112, 1989. https://doi.org/10.1155/S0161171289000141.